# SDR MEX2004018

- Difficulty date: January 15, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Engine: Pwa JT8D*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Part time: 8,120 hours, 5,190 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT SERVICE THE ELECTRICAL HYDRAULIC PUMP DOES NOT WORK.  THE PUMP WAS CHECKED AND A PUMP BREAKER WAS DAMAGED.  THE PUMP WAS REPLACED AND TEST WAS CORRECT.
